zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate selections, best approximations, fixed points, and invariant sets. (English) Zbl 0375.47031

MSC:
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
41A50Best approximation, Chebyshev systems
54C60Set-valued maps (general topology)
54C65Continuous selections
WorldCat.org
Full Text: DOI
References:
[1] Amir, D.; Deutsch, F.: Suns, moons and quasi-polyhedra. J. approximation theory 6, 176-201 (1972) · Zbl 0238.41014
[2] Barbu, V.; Cellina, A.: On the surjectivity of multi-valued dissipative mappings. Boll. un. Mat. ital. 3, 817-826 (1970) · Zbl 0209.44902
[3] Brosowski, B.: Fixpunktsätze in der approximationstheorie. Mathematica 11, 195-220 (1969) · Zbl 0207.45502
[4] Brosowski, B.; Deutsch, F.: Radial continuity of set-valued metric projections. J. approximation theory 11, 236-253 (1974) · Zbl 0283.41014
[5] Browder, F. E.: A new generalization of the Schauder fixed point theorem. Math. ann. 174, 285-290 (1967) · Zbl 0176.45203
[6] Browder, F. E.: Normal solvability and the Fredholm alternative for mappings into infinite dimensional manifolds. J. functional analysis 8, 250-274 (1971) · Zbl 0228.47044
[7] F. E. Browder, On a theorem of Caristi and Kirk, to appear.
[8] J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, to appear. · Zbl 0305.47029
[9] Cellina, A.: A theorem on the approximation of compact multivalued mappings. Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 47, 429-433 (1969) · Zbl 0194.44704
[10] Cellina, A.: Approximation of set-valued functions and fixed point theorems. Ann. mat. Pura appl. 82, 17-24 (1969) · Zbl 0187.07701
[11] Cellina, A.: Multivalued differential equations and ordinary differential equations. SIAM J. Appl. math. 18, 533-538 (1970) · Zbl 0191.38802
[12] Cellina, A.: A further result on the approximation of set-valued mappings. Atti. accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 48, 412-416 (1970) · Zbl 0198.28003
[13] Cellina, A.; Lasota, A.: A new approach to the definition of topological degree for multi-valued mappings. Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 47, 434-440 (1969) · Zbl 0194.44801
[14] Dugundji, J.: Topology. (1966) · Zbl 0144.21501
[15] Edelstein, M.: The construction of an asymptotic center with a fixed point property. Bull. amer. Math. soc. 78, 206-208 (1972) · Zbl 0231.47029
[16] Fan, K.: Fixed point and minimax theorems in locally convex topological linear spaces. Proc. nat. Acad. sci. USA 38, 121-126 (1952) · Zbl 0047.35103
[17] Fan, K.: Extensions of two fixed point theorems of F. E. Browder. Math. Z. 112, 234-240 (1969) · Zbl 0185.39503
[18] Fan, K.; Glicksberg, I.: Some geometric properties of the spheres in a normed linear space. Duke math. J. 25, 553-568 (1958) · Zbl 0084.33101
[19] Fitzpatrick, P. M.; Petryshyn, W. V.: Fixed point theorems for multivalued noncompact acyclic mappings. Pacific J. Math. 54, No. no. 2, 17-23 (1974) · Zbl 0312.47047
[20] Fitzpatrick, P. M.; Petryshyn, W. V.: Fixed point theorems and the fixed point index for multivalued mappings in cones. J. London math. Soc. 12, 75-85 (1975) · Zbl 0329.47022
[21] K. Goebel, On a fixed point theorem for multivalued nonexpansive mappings, to appear. · Zbl 0365.47032
[22] Glicksberg, I. L.: A further generalization of the Kakutani fixed point theorem, with application to Nash equilibrium points. Proc. amer. Math. soc. 3, 170-174 (1952) · Zbl 0046.12103
[23] Halpern, B.: Fixed point theorems for set-valued maps in infinite dimensional spaces. Math. ann. 189, 87-98 (1970) · Zbl 0191.14701
[24] Himmelberg, C. J.: Fixed points of compact multifunctions. J. math. Anal. appl. 38, 205-207 (1972) · Zbl 0204.23104
[25] W. A. Kirk, Caristi’s fixed point theorem and metric convexity, to appear. · Zbl 0353.53041
[26] Klee, V.: Convexity of Chebyshev sets. Math. ann. 142, 292-304 (1961) · Zbl 0091.27701
[27] Lim, T. -C: A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space. Bull. amer. Math. soc. 80, 1123-1126 (1974) · Zbl 0297.47045
[28] Jr., R. H. Martin: Differential equations on closed subsets of a Banach space. Trans. amer. Math. soc. 179, 399-414 (1973) · Zbl 0293.34092
[29] Jr., R. H. Martin: Invariant sets for evolution systems. International conference on differential equations, 510-536 (1975)
[30] Michael, E.: Continuous selections, I. Ann. of math. 63, 361-382 (1956) · Zbl 0071.15902
[31] Nagumo, M.: Über die lage der integralkurven gewöhnlicher differentialgleichungen. Proc. phys. Math. soc. Japan 24, 551-559 (1942) · Zbl 0061.17204
[32] Oshman, E. V.: On the continuity of metric projection in Banach space. Math. USSR sb. 9, 171-182 (1969) · Zbl 0198.45906
[33] Petryshyn, W. V.; Fitzpatrick, P. M.: Fixed point theorems for multivalued noncompact inward maps. J. math. Anal. appl. 46, 756-767 (1974) · Zbl 0287.47038
[34] Powers, M. J.: Lefschetz fixed point theorems for a new class of multi-valued maps. Pacific J. Math. 42, 211-220 (1972) · Zbl 0244.55007
[35] Redheffer, R. M.: The theorems of bony and Brezis on flow-invariant sets. Amer. math. Monthly 79, 740-747 (1972) · Zbl 0278.34039
[36] Reich, S.: Fixed points in locally convex spaces. Math. Z. 125, 17-31 (1972) · Zbl 0216.17302
[37] Reich, S.: Remarks on fixed points, II. Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 53, 250-254 (1972)
[38] Reich, S.: Some fixed point problems. Atti accad. Naz. lincei rend. Cl. sci. Fis. mat. Natur. 57, 194-198 (1974) · Zbl 0329.47019
[39] S. Reich, On fixed point theorems obtained from existence theorems for differential equations, J. Math. Anal. Appl., to appear. · Zbl 0328.47034
[40] S. Reich, Minimal displacement of points under weakly inward pseudolipschitzian mappings, to appear. · Zbl 0347.47039
[41] Singer, I.: Some remarks on approximative compactness. Rev. roumaine math. Pures appl. 9, 167-177 (1964) · Zbl 0166.39405
[42] Vlasov, L. P.: Chebyshev sets in Banach spaces. Soviet math. Doklady 2, 1373-1374 (1961) · Zbl 0098.30404
[43] Volkmann, P.: Über die invarianz konvexer mengen und differentialungleichungen in einem normierten raume. Math. ann. 203, 201-210 (1973) · Zbl 0251.34039
[44] Volkmann, P.: Über die invarianz-sätze von bony und Brezis in normierten räumen. Arch. math. 26, 89-93 (1975) · Zbl 0313.46021
[45] Yorke, J. A.: Invariance for ordinary differential equations. Math. systems theory 1, 353-372 (1967) · Zbl 0155.14201